# SDR RAIA201905090001

- Difficulty date: May 9, 2019
- Submitted: May 16, 2019
- Operation: Air carrier
- Aircraft: N842HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145830
- Aircraft time: 32,769 hours, 30,002 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FLOOR SILL AT FR 23 SPLICE IS CRACKED. R&R LT FLOOR SILL AT FR 23 SPLICE.
